# SDR ASAA2024020148089

- Difficulty date: February 1, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N843VA
- Make and model: Airbus A320-214
- Aircraft serial: 04814
- Aircraft time: 35,890 hours, 11,826 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5348004220702
- Condition: Corroded
- Location: R2 Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FASTENERS, HEADS, AND LOWER AFT CORNER DOOR FRAME HAS EVIDENCE OF CORROSION. GROUNDED - YES. PROCURED, LOCATED, DRILLED, AND INSTALLED R2 DOOR AFT LOWER CORNER FITTING IAW A320 SRM 51-44-11/001 REV. 147
